×

A hyperbolic Kac-Moody algebra and the theory of Siegel modular forms of genus 2. (English) Zbl 0489.17008


MSC:

17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
11F46 Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
11F27 Theta series; Weil representation; theta correspondences
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Andrianov, A.N.: Euler products corresponding to Siegel modular forms of genus 2. Usp. Mat. Nauk29, 43-110 (1974) [English transl. Russian Math. Surveys29, 45-116 (1974)] · Zbl 0304.10021
[2] Andrianov, A.N.: Modular descent and the Saito-Kurokawa conjecture. Invent. Math.53, 267-280 (1979) · Zbl 0414.10017
[3] Borevich, Z.I., Shafarevich, I.R.: Number theory, pure and applied mathematics, Vol. 20. New York: Academic Press 1966 · Zbl 0145.04902
[4] Feingold, A.J.: A hyperbolic GCM Lie algebra and the Fibonacci numbers. Proc. Am. Math. Soc.80, 379-385 (1980) · Zbl 0446.17009
[5] Feingold, A.J.: Tensor products of certain modules for the generalized Cartan matrix Lie algebraA 1 (1) . Comm. Algebra9, 1323-1341 (1981) · Zbl 0464.17001
[6] Feingold, A.J., Lepowsky, J.: The Weyl-Kac character formula and power series identities. Adv. Math.29, 271-309 (1978) · Zbl 0391.17009
[7] Frenkel, I.: Spinor representations of affine Lie algebras. Proc. Nat. Acad. Sci.77, 6303-6306 (1980) · Zbl 0451.17004
[8] Frenkel, I.: Two constructions of affine Lie algebra representations and boson-fermion correspondence in quantum field theory. J. Functional Analysis44 259-327 (1981) · Zbl 0479.17003
[9] Frenkel, I.: Representations of affine Lie algebras, Hecke modular forms, and Korteweg-de Vries type equations. Proceedings of the 1981 Rutgers Conference on Lie Algebras and related topics. Lecture Notes in Mathematics, Vol. 933, pp. 71-110. Berlin, Heidelberg, New York: Springer 1982
[10] Frenkel, I., Kac, V.G.: Basic representations of affine Lie algebras and dual resonance models. Invent. Math.62, 23-66 (1980) · Zbl 0493.17010
[11] Gabber, O., Kac, V.G.: On defining relations of certain infinite-dimensional Lie algebras. Bull. Am. Math. Soc.5, 185-189 (1981) · Zbl 0474.17007
[12] Garland, H., Lepowsky, J.: Lie algebra homology and the Macdonald-Kac formulas. Invent. Math.34, 37-76 (1976) · Zbl 0358.17015
[13] Igusa, J.: On Siegel modular forms of genus two. Am. J. Math.84, 175-200 (1962) · Zbl 0133.33301
[14] Kac, V.G.: Simple irreducible graded Lie algebras of finite growth. Izv. Akad. Nauk. SSSR32, 1323-1376 (1968) (in Russian) [English transl.: Math. USSR-Izv.2, 1271-1311 (1968)
[15] Kac, V.G.: Infinite-dimensional Lie algebras and Dedekind’s ?-function. Funkt. Anal. Priloz.8, 77-78 (1974) (in Russian). [English transl.: Functional Anal. Appl.8, 68-70 (1974)] · Zbl 0299.17005
[16] Kac, V.G.: Infinite-dimensional algebras, Dedekind’s ?-function, classical Mobius function, and the very strange formula. Adv. Math.30, 85-136 (1978) · Zbl 0391.17010
[17] Kac, V.G., Kazhdan, D.A., Lepowsky, J., Wilson, R.L.: Realization of the basic representations of the Euclidean Lie algebras. Adv. Math.42 83-112 (1981) · Zbl 0476.17003
[18] Kac, V.G., Peterson, D.H.: Affine Lie algebras and Hecke modular forms. Bull. Math. Soc.3, 1057-1061 (1980) · Zbl 0457.17007
[19] Kantor, I.L.: Infinite dimensional simple graded Lie algebras. Dokl. Akad. Nauk SSSR179, 534-537 (1968) (in Russian) [English transl. Sov. Math. Dokl.9, 409-412 (1968)] · Zbl 0174.32401
[20] Kohnen, W.: Modular forms of half-integral weight on 143-1. Math. Ann.248, 249-266 (1980) · Zbl 0422.10015
[21] Kojima, H.: An arithmetic of Hermitian modular forms of degree two. Invent. Math.69, 217-227 (1982) · Zbl 0502.10011
[22] Kurokawa, N.: Examples of eigenvalues of Hecke operators on Siegel cusp forms of degree two, Invent. Math.49, 149-165 (1978) · Zbl 0397.10018
[23] Lepowsky, J., Milne, S.: Lie algebraic approaches to classical partition identities. Adv. Math.29, 15-59 (1978) · Zbl 0384.10008
[24] Lepowsky, J., Moody, R.V.: Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces. Math. Ann.245, 63-88 (1979) · Zbl 0408.17007
[25] Lepowsky, J., Wilson, R.L.: Construction of the affine Lie algebraA 1 (1) . Commun. Math. Phys.62, 43-53 (1978) · Zbl 0388.17006
[26] Looijenga, E.: Root systems and elliptic curves. Invent. Math.38, 17-32 (1976) · Zbl 0358.17016
[27] Maaß, H.: Die Fourierkoeffizienten der Eisensteinreihen zweiten Grades. Mat. Fys. Medd. Dan. Vid. Selsk.34, 1-25 (1964)
[28] Maaß, H.: Über die Fourierkoeffizienten der Eisensteinreihen zweiten Grades. Mat. Fys. Medd. Dan. Vid. Selsk.38, 1-13 (1972) · Zbl 0244.10023
[29] Maaß, H.: Lineare Relationen für die Fourierkoeffizienten einiger Modulformen zweiten Grades. Math. Ann.232, 163-175 (1978) · Zbl 0361.10024
[30] Maaß, H.: Über eine Spezialschar von Modulformen zweiten Grades. Invent. Math.52, 95-104 (1979) · Zbl 0395.10036
[31] Maaß, H.: Über eine Spezialschar von Modulformen zweiten Grades. II. Invent. Math.53, 249-253 (1979) · Zbl 0413.10021
[32] Maaß, H.: Über eine Spezialschar von Modulformen zweiten Grades. III. Invent. Math.53, 255-265 (1979) · Zbl 0413.10021
[33] Macdonald, I.G.: Affine root systems and Dedekind’s ?-function. Invent. Math.15, 91-143 (1972) · Zbl 0244.17005
[34] Magnus, W.: Non-Euclidean Tesselations and their Groups. Pure Appl. Math. Vol. 61. New York, London: Academic Press 1974 · Zbl 0293.50002
[35] Moody, R.V.: Root systems of hyperbolic type. Adv. Math.33, 144-160 (1979) · Zbl 0425.17008
[36] Moody, R.V., Berman, S.: Lie algebra multiplicities. Proc. Am. Math. Soc.76, 223-228 (1979) · Zbl 0418.17012
[37] Peterson, H.: Zur analytischen Theorie der Grenzkreisgruppen. II. Math. Ann.115, 175-204 (1938) · Zbl 0018.06202
[38] Piatetski-Shapiro, I.: On the Saito-Kurokawa lifting (preprint) (1981) · Zbl 0515.10024
[39] Resnikoff, H.L., Saldaña, R.L.: Some properties of Fourier coefficients of Eisenstein series of degree two. J. Reine Angew. Math.265, 90-109 (1974) · Zbl 0278.10028
[40] Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan11 (1971) · Zbl 0221.10029
[41] Whittaker, E.T., Watson, G.N.: A course of modern analysis. New York: MacMillan 1948 · JFM 45.0433.02
[42] Yoshida, M.: Discrete reflection groups in a parabolic subgroups of Sp(2,?) and symmetrizable hyperbolic generalized Cartan matrices of rank 3 (preprint)
[43] Zagier, D.: Sur la conjecture de Saito-Kurokawa (d’après H. Maß). Seminaire Delange-Pisot-Poitou (preprint) (1980)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.